# SDR AALA201901299009

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 83,639 hours, 12,011 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L11 FIRE EXTINGUISHER DISCHARGED. MAINTENANCE REPLACED LAVATORY L11 FIRE EXTINGUISHER BOTTLE PER AMM 26-25-41 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
